Oklahoma, 2019

Tornadoes and Flash Flooding in Oklahoma, August 26 to 30, 2019

August 26 to 30, 2019 · NWS OUN · 55 events in 12 counties and zones

A highly unstable airmass and a cold front produced intense thunderstorms with widespread various severe hazards including widespread wind damage across the OKC metro area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.4 million
Crop damage
None recorded
Events
55

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A highly unstable airmass and a cold front produced intense thunderstorms with widespread various severe hazards including widespread wind damage across the OKC metro area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 26, 5:05 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 26, 5:05 PM CST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
605 PM CDT Mon Aug 26 2019

.DISCUSSION...
The August 27-28 00 UTC TAF discussion follows:

&&

.AVIATION...
Isolated to scattered showers and thunderstorms may develop along
a cold front that will move southward through the evening hours.
Highest probability for convection is from KOKC/KOUN to the
northeast. Any thunderstorms that develop could be severe with
wind gusts over 50 knots.

Winds will shift from the south/southeast to the north/northeast
at all terminals as the front moves through tonight.

More widespread, post-frontal showers/storms are expected late
tonight into morning hours, once again in the vicinity of
KOKC/KOUN. Stratus with MVFR ceilings may develop late tonight as
well.

Mahale

&&

.PREV DISCUSSION... /issued 245 PM CDT Mon Aug 26 2019/

DISCUSSION...
Very warm temperatures around 700mb (+15-18) will likely delay
and limit thunderstorm coverage late this afternoon/early evening,
despite a cold front moving into northern/western Oklahoma. In
fact, +15 @700mb at OUN this morning is a record for late August
according to the SPC sounding climatology page. With a fairly deep
frontal zone and some cooling over the northern half of Oklahoma,
scattered thunderstorms should form, especially across the
eastern half of the state. During the overnight and into Tuesday
morning, storms should continue to develop and build southward
with more coverage across the eastern 2/3rds of the area. During
this time, strong damaging winds and heavy rainfall totals will be
possible with the stronger cores. Hail is also possible.

Thunderstorm chances Tuesday into Wednesday will mainly be confined
to the southern half of Oklahoma and western north Texas. How far
south is tricky and will be somewhat dependent on thunderstorm
coverage tonight into Tuesday morning. Another mid level trough
may enhance lift across mainly far southern Oklahoma and western
north Texas Tuesday night into Wednesday morning. This may bring
much needed moisture to parts of southwest Oklahoma and northern
Texas.

Late Wednesday into Thursday, isolated showers and storms will be
possible with return flow. Shower and thunderstorm chances will
increase late Friday into Saturday as a cold front approaches/moves
into the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  62  83 /  50  30  30   0
Hobart OK         69  83  63  85 /  30  30  50  10
Wichita Falls TX  74  87  66  84 /  40  40  60  50
Gage OK           62  81  57  85 /  10  30  10  10
Ponca City OK     64  78  60  81 /  30  10  10   0
Durant OK         74  86  69  86 /  60  70  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 8 PM CDT this evening for OKZ019-
     020-025>032-039>043-045>048-050>052.

     Heat Advisory until 8 PM CDT this evening for OKZ007-008-012-013-
     018-023-024-035>038-044.

TX...Heat Advisory until 8 PM CDT this evening for TXZ083>090.

&&

11/10/10
Hazardous weather outlook, Aug 26, 4:31 PM CST, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
531 PM CDT Mon Aug 26 2019

OKZ004>048-050>052-TXZ083>090-271045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
531 PM CDT Mon Aug 26 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms and Heavy Rain...
There is a Slight Risk of severe thunderstorms this evening into
the overnight hours. The risk area is generally near and east of
Cherokee, Camargo, Clinton and Weatherford, Hobart, and Lawton.
Isolated to scattered severe thunderstorms are expected to
develop across north-central and central Oklahoma during the
first half of the evening. By midnight, storms may increase in
coverage as a cold front moves southward over the region, with
storms most numerous east of Interstate-35.

Hail up to the size of golf balls and wind gusts of 60 mph to
80 mph will accompany the strongest storms. Flash flooding will
also be possible, especially across central and southeast
Oklahoma.

.Spotter and Emergency Management Information Statement....
Storm spotters groups and emergency managers should monitor
the weather closely this afternoon and be ready for severe
weather operations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms and Heavy Rain...
Thunderstorm chances will continue across northern Texas and the
southern half of Oklahoma through Wednesday morning. A few strong
to severe thunderstorms will be possible near the Red River on
Tuesday. Flash flooding will also be possible, especially near
the Red River. Thunderstorm chances return again Friday through
Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 26, 5:49 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
649 PM CDT Mon Aug 26 2019

OKZ008-013-270015-
Kay OK-Noble OK-
649 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Kay and northern
Noble Counties Until 715 PM CDT...

AT 648 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Marland to 6 miles north of Perry, moving east
at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Morrison, Red Rock, Marland, Sooner Lake and Ceres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3668 9693 3668 9696 3667 9706 3660 9704
      3659 9706 3659 9703 3658 9700 3660 9691
      3658 9689 3655 9690 3653 9699 3651 9703
      3633 9703 3633 9692 3626 9694 3638 9746
      3649 9743 3666 9725 3670 9692
TIME...MOT...LOC 2348Z 269DEG 29KT 3661 9719 3638 9733

Mahale
Special weather statement, Aug 26, 6:46 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 PM CDT Mon Aug 26 2019

OKZ017-018-024-270115-
Kingfisher OK-Canadian OK-Blaine OK-
746 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northwestern Canadian and east central Blaine Counties Until 815 PM
CDT...

AT 743 PM CDT, a strong thunderstorm was located 6 miles northeast of
Greenfield, moving southeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

This storm will remain over mainly rural areas of southwestern
Kingfisher, northwestern Canadian and east central Blaine Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3578 9837 3586 9829 3578 9805 3566 9826
TIME...MOT...LOC 0043Z 308DEG 8KT 3578 9827

Mahale

The radar

The Norman radar (KTLX), 87 km away, was scanning. The volume nearest the first event began at 01:09 UTC.

Open the radar archive at this moment

Event by event

32 thunderstorm wind, 11 hail, 7 flash flood, 3 tornado, 1 lightning, 1 flood. Local standard time, as filed.

Tornado, Logan

When
August 26, 7:12 PM CST to 7:19 PM CST
Where
Logan County, 3.93 mi NW of Mulhall to 3.63 mi WNW of Mulhall
Rating
EF1
Path length
2.2 mi
Path width
50 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
36.105, -97.443

This tornado moved south and southwest in northern Logan County northwest of Mulhall. One shop building was destroyed, but otherwise damage was confined to trees along the path.

Thunderstorm Wind, Logan

When
August 26, 7:55 PM CST
Where
Logan County, 4.18 mi N of Seward
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
35.860, -97.500

Tornado, Logan

When
August 26, 7:55 PM CST to 8:01 PM CST
Where
Logan County, 2.03 mi S of Seward to 5.29 mi SSW of Seward
Rating
EF1
Path length
3.4 mi
Path width
500 yd
Continued into
Oklahoma, Ok (OUN)
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
35.771, -97.496

The tornado developed near the intersection of West Simpson Road and Kelley Avenue and moved south-southwest. Damage was relatively spotty along the track and consisted primarily of broken tree limbs and branches, along with some snapped and uprooted trees. The most significant structure damage was to a home southeast of Simmons Road and Santa Fe Avenue where a large portion of the roof was removed. The tornado crossed Waterloo Road into Oklahoma County, but dissipated quickly south of the county line.

Damage was also noted north and east of the tornado track, although evidence suggested this was the result of a large surge of straight line thunderstorm winds.

Thunderstorm Wind, Logan

When
August 26, 8:00 PM CST
Where
Logan County, 2.15 mi SSW of Guthrie
Measured
63 kt (72 mph) estimated gust
Reported by
Public
Coordinates
35.850, -97.430

Small sheet-metal shed destroyed. Time estimated.

Tornado, Oklahoma

When
August 26, 8:01 PM CST
Where
Oklahoma County, 5.59 mi NNW of Edmond
Rating
EF0
Path length
0.12 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
35.726, -97.514

A tornado that developed in Logan County moved south-southwest into Oklahoma County as it crossed Waterloo Road before quickly dissipating south of Waterloo Road near Santa Fe Avenue. Damage in Oklahoma County was confined to broken tree limbs.

Thunderstorm Wind, Oklahoma

When
August 26, 8:20 PM CST
Where
Oklahoma County, 2.35 mi ENE of Warr Acres
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
35.530, -97.580

Several windows blown out of an office building. Time estimated.

Thunderstorm Wind, Oklahoma

When
August 26, 8:20 PM CST
Where
Oklahoma County, 0.56 mi E of (Pwa)wiley Post Apt
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
35.530, -97.640

ASOS measured report.

Thunderstorm Wind, Canadian

When
August 26, 8:20 PM CST
Where
Canadian County, 3.56 mi SE of Piedmont
Measured
76 kt (87 mph) measured gust
Reported by
ASOS
Coordinates
35.600, -97.710

Thunderstorm Wind, Oklahoma

When
August 26, 8:21 PM CST
Where
Oklahoma County, 0.56 mi E of Warr Acres
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
35.520, -97.610

Large tree uprooted in west OKC. Time estimated.

Thunderstorm Wind, Oklahoma

When
August 26, 8:30 PM CST
Where
Oklahoma County, 0.89 mi NW of Oklahoma City
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
35.480, -97.520

Car window impaled by tree branch roughly 2 inches in diameter. Time estimated.

Thunderstorm Wind, Oklahoma

When
August 26, 8:43 PM CST
Where
Oklahoma County, 0.79 mi NE of (Okc)will Rogers Apt
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
35.399, -97.591

Flash Flood, Oklahoma

When
August 26, 8:48 PM CST to 11:48 PM CST
Where
Oklahoma County, 0.56 mi W of Forest Park to 0.91 mi WSW of Forest Park
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.510, -97.460

I35 flooded at NE 36TH street. Power outage and street lights are out.

Thunderstorm Wind, Cleveland

When
August 26, 8:53 PM CST
Where
Cleveland County, 3.95 mi NE of Norman
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.260, -97.390

Spotter estimated report.

Thunderstorm Wind, Cleveland

When
August 26, 8:55 PM CST
Where
Cleveland County, 4.37 mi SW of Stanley Draper Lake Dam
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.290, -97.410

HAM radio relayed.

Thunderstorm Wind, Cleveland

When
August 26, 8:55 PM CST
Where
Cleveland County, 1.69 mi E of Moore
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
35.340, -97.460

Large tree fell on a house and went through the roof. Time is estimated.

Flash Flood, Oklahoma

When
August 26, 8:58 PM CST to 11:58 PM CST
Where
Oklahoma County, 2.6 mi NNW of Forest Park to 2.51 mi N of Forest Park
Cause
Heavy Rain
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
35.542, -97.475

Water over the roadways and stranded cars.

Thunderstorm Wind, Oklahoma

When
August 26, 8:58 PM CST
Where
Oklahoma County, 1.13 mi E of Del City
Measured
73 kt (84 mph) measured gust
Reported by
Trained Spotter
Coordinates
35.450, -97.420

Thunderstorm Wind, Oklahoma

When
August 26, 8:59 PM CST
Where
Oklahoma County, 2.9 mi ESE of Warr Acres
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
35.510, -97.570

Trees downed around Independence and 40TH.

Thunderstorm Wind, Oklahoma

When
August 26, 9:00 PM CST
Where
Oklahoma County, 1.78 mi NW of Del City
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.470, -97.460

Thunderstorm Wind, Oklahoma

When
August 26, 9:00 PM CST
Where
Oklahoma County, 0.69 mi N of Choctaw
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
35.500, -97.270

Pieces of surface roof material blown off a middle school gymnasium, main roof was still intact. Time estimated.

Thunderstorm Wind, Oklahoma

When
August 26, 9:04 PM CST
Where
Oklahoma County, 0.69 mi N of (Tik)tinker Afb
Measured
70 kt (81 mph) measured gust
Reported by
ASOS
Coordinates
35.420, -97.390

Thunderstorm Wind, Oklahoma

When
August 26, 9:05 PM CST
Where
Oklahoma County, (Tik)tinker Afb
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
35.410, -97.390

Thunderstorm Wind, Cleveland

When
August 26, 9:10 PM CST
Where
Cleveland County, 1.69 mi W of Lake Thunderbird Dam
Measured
61 kt (70 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
35.220, -97.250

Several boats damaged or destroyed at the crystal cove Marina on Lake Thunderbird. Time was estimated from radar.

Flash Flood, Oklahoma

When
August 26, 9:15 PM CST to 11:59 PM CST
Where
Oklahoma County, 2.08 mi SW of Jones to 1.29 mi SSW of Jones
Cause
Heavy Rain
Reported by
Public
Coordinates
35.546, -97.312

MPING report. Roads closed, vehicles stranded.

Thunderstorm Wind, Oklahoma

When
August 26, 9:16 PM CST
Where
Oklahoma County, 0.69 mi N of (Tik)tinker Afb
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
35.420, -97.390

Hail, Oklahoma

When
August 26, 9:18 PM CST
Where
Oklahoma County, 2.98 mi NNW of Wheatland
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.440, -97.670

Flash Flood, Canadian

When
August 26, 9:18 PM CST to 11:59 PM CST
Where
Canadian County, 1.57 mi W of Yukon to 0.41 mi WSW of Yukon
Cause
Heavy Rain
Reported by
Public
Coordinates
35.500, -97.768

Vehicles stranded. MPing report.

Thunderstorm Wind, Cleveland

When
August 26, 9:19 PM CST
Where
Cleveland County, 4.84 mi S of Stanley Draper Lake Dam
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.260, -97.350

Trees down.

Thunderstorm Wind, Cleveland

When
August 26, 9:20 PM CST
Where
Cleveland County, 1.83 mi ESE of Norman
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.210, -97.410

Multiple trees downed at Lindsay and Candlewood roads.

Thunderstorm Wind, Pottawatomie

When
August 26, 9:20 PM CST
Where
Pottawatomie County, 0.69 mi N of Shawnee
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
35.340, -96.920

Hail, Oklahoma

When
August 26, 9:21 PM CST
Where
Oklahoma County, 1.32 mi ESE of (Okc)will Rogers Apt
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
35.380, -97.580

Flash Flood, Oklahoma

When
August 26, 9:21 PM CST to 11:59 PM CST
Where
Oklahoma County, 4.08 mi W of Edmond to 2.62 mi ENE of Edmond
Cause
Heavy Rain
Reported by
Public
Coordinates
35.647, -97.553

MPing report. Road closures.

Thunderstorm Wind, Cleveland

When
August 26, 9:25 PM CST
Where
Cleveland County, 1.83 mi ESE of Norman
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
35.210, -97.410

Multiple power lines reported around east Norman. Grass fires also reported.

Thunderstorm Wind, Oklahoma

When
August 26, 9:28 PM CST
Where
Oklahoma County, 0.69 mi N of (Okc)will Rogers Apt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
35.400, -97.600

Flash Flood, Canadian

When
August 26, 9:31 PM CST to 11:59 PM CST
Where
Canadian County, 3.75 mi NE of Mustang to 4.74 mi N of Mustang
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
35.433, -97.680

Vehicles stranded. MPING report.

Hail, Grady

When
August 26, 9:33 PM CST
Where
Grady County, 9.42 mi WNW of Minco
Measured
1.5 in hail
Reported by
Public
Coordinates
35.370, -98.090

Hail, Grady

When
August 26, 9:40 PM CST
Where
Grady County, 5.68 mi W of Minco
Measured
3 in hail
Reported by
Social Media
Coordinates
35.320, -98.040

Twitter picture with a measurement.

Thunderstorm Wind, Cleveland

When
August 26, 9:45 PM CST
Where
Cleveland County, 0.89 mi NE of Lake Thunderbird Dam
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.230, -97.210

Trees down in Little Axe area.

Thunderstorm Wind, Logan

When
August 26, 9:56 PM CST
Where
Logan County, 4.96 mi SSW of Seward
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
35.730, -97.510

Trampoline pole as a projectile through a house. Twitter picture.

Thunderstorm Wind, Oklahoma

When
August 26, 10:08 PM CST
Where
Oklahoma County, 0.89 mi SW of Del City
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Fire Department/Rescue
Coordinates
35.440, -97.450

Church roof collapsed.

Thunderstorm Wind, Oklahoma

When
August 26, 10:08 PM CST
Where
Oklahoma County, Del City
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
Fire Department/Rescue
Coordinates
35.450, -97.440

Front of dollar tree collapsed.

Lightning, Pottawatomie

When
August 26, 10:20 PM CST
Where
Pottawatomie County, 2.13 mi NE of Shawnee
Property damage
$1.0 million
Reported by
Broadcast Media
Coordinates
35.353, -96.894

Large 10,000 sq. ft. home was struck by lightning and burned down as thunderstorms moved through the area. Time of strike and damage costs estimated.

Hail, Grady

When
August 26, 10:25 PM CST
Where
Grady County, 3.95 mi NE of Amber
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
35.200, -97.830

Hail, Canadian

When
August 26, 11:15 PM CST
Where
Canadian County, Calumet
Measured
1 in hail
Reported by
Public
Coordinates
35.600, -98.120

Thunderstorm Wind, Johnston

When
August 27, 1:30 AM CST
Where
Johnston County, Tishomingo
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.230, -96.680

Half of roof blown off business. Large tree branches down. Numerous power outages. Time estimated.

Thunderstorm Wind, Johnston

When
August 27, 1:30 AM CST
Where
Johnston County, 0.69 mi N of Tishomingo
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.240, -96.680

Trees down in Tishomingo, roadway between 6TH and 7TH street and highway 377 is blocked.

Thunderstorm Wind, Johnston

When
August 27, 1:30 AM CST
Where
Johnston County, Ravia
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
34.240, -96.760

Trees down on pine creek road. Time was estimated by radar.

Hail, Stephens

When
August 27, 1:53 AM CST
Where
Stephens County, 5.53 mi ENE of Duncan
Measured
0.75 in hail
Reported by
Public
Coordinates
34.530, -97.870

Report through MPing.

Thunderstorm Wind, Love

When
August 27, 2:55 AM CST
Where
Love County, 0.69 mi S of Marietta
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.930, -97.120

Trees downed in Marietta, north of pine street and south of driftwood. Also one power line down.

Hail, Custer

When
August 27, 2:59 AM CST
Where
Custer County, 1.82 mi WSW of Weatherford
Measured
0.75 in hail
Reported by
Public
Coordinates
35.520, -98.730

Report through MPing.

Hail, Caddo

When
August 27, 3:26 AM CST
Where
Caddo County, 1.79 mi SW of Anadarko
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.060, -98.260

From Spotter Network.

Hail, Custer

When
August 30, 5:30 AM CST
Where
Custer County, Thomas
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
35.750, -98.750

Hail, Custer

When
August 30, 5:35 AM CST
Where
Custer County, 0.69 mi S of Thomas
Measured
1.5 in hail
Reported by
Public
Coordinates
35.740, -98.750

Flash Flood, Caddo

When
August 30, 8:34 AM CST to 11:34 AM CST
Where
Caddo County, 4.15 mi N of Carnegie to 1.89 mi SSE of Alfalfa
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.160, -98.600

Three to four feet of water over Hwy 58 resulting in several cars stalled.

Flood, Garvin

When
August 30, 10:05 AM CST to 1:05 PM CST
Where
Garvin County, 0.31 mi S of Pauls Valley to 0.6 mi WSW of Pauls Valley
Cause
Heavy Rain
Reported by
Public
Coordinates
34.736, -97.221

Some of the streets in town are closed due to water over the roads.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2019Every state in 2019This day in weather historyThe tornado archive for Oklahoma, 2019Warnings in Oklahoma, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 853546, 852168, 853547, 851382, 853548, 851379, 851384, 851387, 851385, 851386, 851388, 851394, 851411, 851413, 851426, 851434, 851435, 851440, 851441, 851449, 851444, 851445, 852169, 851450, 852170, 851796, 852173, 851807, 852174, 852175, 851797, 852176, 852177, 852178, 851791, 851798, 851799, 852179, 852180, 852181, and more.